Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Regular periods, sex, unwanted 72, cycle disruption, pregnancy chances

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
My gf's (age 22) usual MC is 22 nd of every month. After 28th Feb we had sex after which she took unwanted 72 within 3 hours. She again had periods within 14 days i,e 7th March. Since then she did have her periods till date. It has been more than 30 days since then. Pregnancy test on Urine showed negative. Is she Pregnant? Is there any chance she can regain her normal periods schedule from 22nd April? Should we wait till that time before further consultation?
Posted Tue, 8 May 2012 in Pregnancy
Answered by Dr. Rhea Chanda 3 hours later
Your gf's cycle is disrupted due to the emergency pill.The side effect is irregular menses.Nothing can be done about that.If she had her periods in march then she should be due around now..Unless you had unprotected sex in around march 19-24th which would have been her fertile period.If she is delayed and the test is negative then its due to the emergency pill.Just ask her to wait.The cycle will take time to regularise.It would be advisable to use another form of contraception while her periods are irregular.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor